# SDR IPXA2017082420899

- Difficulty date: August 5, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 57,112 hours, 14,919 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG DOOR SLIDE PRESSURE LIGHT INOPERATIVE.    DOOR SLIDE PRESSURE GOOD.
